It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I'm sure the pill effects everyone differently, but I have to say that the side effects for me are REALLY annoying. I am 21 and have been on the pill since I was 15. If I don't take the pill, I don't have periods.
When I first started taking them, I gained about 15 pounds despite the fact that I was eating the same. A year later, I lost 15 pounds in one week, again without changing my diet. My weight has stayed the same since then, despite changing brands of pills several times. Go figure!
Blood clots ARE a side effect of the pill, but not for everyone. Personally, I have some varicose veins on my upper legs that started showing up right after I went on the pill. I really think those are annoying and ugly.
The worst side effect, though, is moodiness. I go from extremely happy to extremely depressed on a daily basis. I went off the pill for 6 months once and felt a LOT better, but the doctors really want me on it to prevent cysts from developing on my ovaries. In any case, it is VERY annoying having all that estrogen pumping through my body. Other friends have had similiar stories...this girl in my college went on the pill and literally went crazy. She started throwing all this stuff out the window and they traced the cause to her birth control. She went off it and was fine.
Personally, if you are taking the pill for sexual reasons I would recommend something else. I would go off of it in a HEARTBEAT if I could. But you won't know how it effects you until you give it a shot, so maybe see what it does and go from there. Just be careful and watch for changes in your mood or body.





All times are GMT -7. The time now is 09:45 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!